# SDR AWXA200200149

- Difficulty date: February 16, 2002
- Submitted: February 18, 2002
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- Aircraft time: 58,973 hours, 48,041 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - C - DURING INSPECTION THE EMERGENCY EXIT LIGHT AT L-2 DOOR WAS FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK AT FOR L-2 DOOR EMERGENCY EXIT LIGHT IAW T/C A1C33005, OPERATIONAL CHECK WAS GOOD.
